# SDR 200200250

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stringer
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR GOUGES WERE FOUND COMMON TO THE PRODUCTION STRINGER ON VARIABLE CAMBER FLAP NR 21 ON THE RIGHT WING.  THIS DISCREPANCY WAS CORRECTED BY TRIMMING OUT THE DAMAGED AREAS AND INSTALLING AN ANGLE DOUBLER PER EIA ECRA 470-57-150-2.
